TU Darmstadt / ULB / TUbiblio

The arithmetic mean property for rotational symmetrical inclusions with rotational symmetrical eigenstrains

Xu, Bai-Xiang and Wang, Min-Zhong (2007):
The arithmetic mean property for rotational symmetrical inclusions with rotational symmetrical eigenstrains.
In: ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 87 (1), John Wiley and Sons, pp. 59-69, ISSN 0044-2267,
[Article]

Item Type: Article
Erschienen: 2007
Creators: Xu, Bai-Xiang and Wang, Min-Zhong
Title: The arithmetic mean property for rotational symmetrical inclusions with rotational symmetrical eigenstrains
Language: English
Journal or Publication Title: ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik
Volume: 87
Number: 1
Publisher: John Wiley and Sons
Divisions: Study Areas
Zentrale Einrichtungen
Date Deposited: 24 Oct 2014 12:14
Identification Number: doi:10.1002/zamm.200610296
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item